Couldn't find what you looking for?

TRY OUR SEARCH!

hello, i am 18 years old and have been on an exchange program to france since august. When i first got here i got my period as usual but it was very heavy.. however i am used to having heavy periods but this was rather excessive. Once i finished this period i started birth control (seasonale) in order to build up my iron levels seeing as this pill only allows you to menstruate once every three months. By october, i couldn't continue taking the pill because i didn't feel like myself physically or mentally. A week later i got my period as normal and thought all was fine. It is now march and i have still not gotten another period whatsoever. I have also noticed a significant decrease in breast size and weight gain. I have been exercising more than ever before and i am unable to lose weight no matter how hard i try. What I'm wondering is; are all these symptoms simply the cause of stress being away from home all year and will everything go back to normal in june once i am back home? or did the birth control mess up my hormones causing the lack of period etc? Please help :) 

Loading...

Ok hun, after reading only have of your post I initially thought STRESS! That can be a contributing factor to not having a regular period. Then when I read that your exercising like crazy I thought "bingo"! Over exercising can definitely cause a lack of a period, and throw some stress on top and there u go. That would be my best guess as to why u haven't gotten a period in 5 months. I would b surprised if the birth control had anything to do with it considering u haven't been on it in a while. Good luck!
Reply

Loading...